Transfusion-Associated Acute Lung Injury following Donor Granulocyte Transfusion in Two Pediatric Patients


Arslan D., Yildizdas D. , ÖZGÜR HOROZ Ö. , Aslan N., LEBLEBİSATAN G.

JOURNAL OF PEDIATRIC INTENSIVE CARE, cilt.8, ss.251-254, 2019 (ESCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 8 Konu: 4
  • Basım Tarihi: 2019
  • Doi Numarası: 10.1055/s-0039-1694991
  • Dergi Adı: JOURNAL OF PEDIATRIC INTENSIVE CARE
  • Sayfa Sayıları: ss.251-254

Özet

Transfusion-associated acute lung injury (TRALI) is one of the complications seen due to transfusion. Hypoxemia and bilateral pulmonary infiltration in posteroanterior chest roentgenogram is seen in all cases during transfusion or within the first 6 hours; fever, hypotension, and pink frothy bleeding from endotracheal tube may also be seen. It can be seen following the administration of any blood product. The management strategies for TRALI include withholding the transfusion, positive pressure breathing support, and diuretics. There are few reported cases of TRALI occurring following donor granulocyte transfusion (DGT). In this article, we discuss two cases of TRALI following DGT transfusion.